| Model Number |
07503-04-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The nylon liners were replaced in the housing of the denture, and the implant was loose so doctor had to remove it.
Event or Problem Description